Motrin IB Migraine Relief Liquid Gel Ibuprofen Capsules provide fast and effective relief from migraine headaches. Each of these liquid-filled gel capsules contains 200 milligrams of the NSAID* pain reliever ibuprofen to treat migraine pain, and migraine-related symptoms including nausea, sensitivity to light (photophobia), and sensitivity to sound (phonophobia). Safe and effective when used as directed, this dye-free, caffeine-free migraine relief medicine is intended for adults 18 and older. Adults 18 years and older, take two capsules with a glass of water; do not take more than two capsules in 24 hours. If symptoms worsen, contact your doctor. *nonsteroidal anti-inflammatory drug This site contains current product information and may differ from the information on the product packaging you may have.
- Motrin IB Migraine Relief Liquid Gel Capsules with ibuprofen for fast & effective migraine relief
- Each caffeine-free & dye-free capsule provides 200 milligrams of the NSAID* pain reliever ibuprofen
- Liquid gel capsules provide fast, effective & powerful pain relief to treat migraine headaches
- Migraine medicine treats nausea & sensitivity to light (photophobia) & sound (phonophobia)
- These ibuprofen liquid gels are indicated for adults 18 years or older experiencing migraine pain
Motrin IB Migraine Relief Liquid Gel Capsules, Ibuprofen 200 mg, Fast & Effective Migraine Headache Relief Medicine with NSAID Pain Reliever Ibuprofen, Caffeine-Free & Dye-Free, 80 Ct
Motrin IB Migraine Relief Liquid Gel Capsules, Ibuprofen 200 mg, Fast & Effective Migraine Headache Relief Medicine with NSAID Pain Reliever Ibuprofen, Caffeine-Free & Dye-Free, 80 Ct
About the Producer
JOHNSON & JOHNSON